advertisement
Question
Posted by: mbali | 2007/05/18

Am I pregnant?

Hello Doctor

I took the morning after pill 3 days before my period and now i'm feeling nauseous and have bad headaches the pharmacist told me the pill could delay my period and its been a week now since i've taken them and i still haven't got my periods, I just have these symptoms.

Am I pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms could be from the morning after pill. Do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement